Journal article icon

Journal article

Quantified versions of Ingham’s theorem

Abstract:
We obtain quantified versions of Ingham’s classical Tauberian theorem and some of its variants by means of a natural modification of Ingham’s own simple proof. As corollaries of the main general results, we obtain quantified decay estimates for C0-semigroups. The results reproduce those known in the literature but are both more general and, in one case, sharper. They also lead to a better understanding of the so-called “fudge factor” appearing in proofs based on estimating contour integrals.
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted manuscript

Actions


Access Document


Files:
Publisher copy:
10.1112/blms/bdw024

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford
Role:
Author
Publisher:
Wiley Online Library Publisher's website
Journal:
Bulletin of the London Mathematical Society Journal website
Volume:
48
Issue:
3
Pages:
519–532
Publication date:
2016-04-08
Acceptance date:
2016-02-25
DOI:
ISSN:
1469-2120
URN:
uuid:66e28961-0ba0-4fc2-936a-aa79f68cfc8b
Source identifiers:
631740
Local pid:
pubs:631740
Paper number:
3
Keywords:

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP